Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 173–174 (Mi umn325)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the moments of a branching random walk in a random medium

L. V. Bogacheva, E. B. Yarovayab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b State Scientific Research Institute — Preventive Medicine Center of Ministry of Health of the Russian Federation

DOI: https://doi.org/10.4213/rm325

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 989–991

Bibliographic databases:

MSC: 60J80, 60G50
Accepted: 07.09.2000

Citation: L. V. Bogachev, E. B. Yarovaya, “On the moments of a branching random walk in a random medium”, Uspekhi Mat. Nauk, 55:5(335) (2000), 173–174; Russian Math. Surveys, 55:5 (2000), 989–991

Citation in format AMSBIB
\Bibitem{BogYar00}
\by L.~V.~Bogachev, E.~B.~Yarovaya
\paper On the moments of a~branching random walk in a~random medium
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn325}
\crossref{https://doi.org/10.4213/rm325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799016}
\zmath{https://zbmath.org/?q=an:0994.60077}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..989B}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 989--991
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034551598}


Linking options:
  • http://mi.mathnet.ru/eng/umn325
  • https://doi.org/10.4213/rm325
  • http://mi.mathnet.ru/eng/umn/v55/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, V. A. Topchii, Yu. Hu, “Branching random walk in $\mathbf Z^4$ with branching at the origin only”, Theory Probab. Appl., 56:2 (2011), 193–212  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:175
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021